Up: Table of Contents


Arnold, V.I., Singularities of smooth mappings, Uspekhi Mat. Neauk 23:1 (1968), 3-44 (= Russian Math. surveys 23:1 (1968), 1-43.)

Arnold, V. I., Normal forms of functions near degenerate critical points; the Weyl groups Ak, Dk, Ek, and Lagrangian singularities, Funksional. Anal. i Prilozhen, 6:4 (1972), 3-25. (= Functional Anal. Appl. 6:4 (1972), 254-272.)

Arnold, V.I., Critical points of smooth functions, Proc. Int. Cong. Math. vol. 1, Vancouver (1974), 19-37.

Arnold, V. I., Mathematical Methods of Classical Mechanics, Moscow: Nauka (1974). English trans.: New York: Springer-Verlag (1978).

Arnold, V. I., Advanced Ordinary Differential Equations, Moscow (1978).

Arnold, V. I., Indices of singular points of 1-forms on a manifold with boundary, convolution of invariants of reflection groups, and singularities of projections of smooth surfaces, Uspekhi Mat. Nauk 34:2 (1979), 3-38. (= Russian Math. Surveys 34:2 (1979), 1-42.)

Arnold, V. I., Some open problems in singularity theory, Geometry and Analysis (volume dedicated to K. Patody), Indian Academy of Sciences (1980).

Arnold, V. I., Singularities of systems of rays, Uspekhi Mat. Nauk 38:2 (1983), 77-147. ( = Russian Math. Surveys 38:2 (1983), 87-176.)

Arnold, V. I., Catastrophe Theory, second edition. New York: Springer-Verlag 1986.

Arnold, V. I., Catastrophe Theory. Dyamical Systems V (V. I. Arnold, ed). New York: Springer-Verlag 1986, 207-271.

Arnold, V. I., Singularities of Caustics and Wave Fronts. Dordrect: Kluwer 1990.

Arnold, V. I., Topological problems of the theory of wave propagation, Uspekhi Mat. Nauk 51:1 (1996), 3-50. ( = Russian Math. Surveys 51 (1996), 1-47.)

Arnold, V. I., Goryunov, V. V., Lyashko, O. V., and Vasiliev, V. A., Singularity Theory II, Classification and Applications. Dynamical Systems VIII (V. I. Arnold, ed.). New York: Springer-Verlag 1993.

Arnold, V. I., Guesein-Zade, S. M., and Varchenko, A. N., Singularities of Differentiable Mappings. Moscow: Nauka (1981). (English trans.: Boston: Birkhauser (1981).)

Banchoff, T. F., Computer animation and the geomtry of surfaces in 3- and 4-space, Proc. Int. Cong. Math. Helsinki (1978), 1005-1013.

Banchoff, T. F., Gaffney, T., and McCrory, C., Triple tangent planes of generic space curves, to appear.

Banchoff, T. F., Gaffney, T., and McCrory, C., Cusps of Gauss Mappings, Research Notes in Mathematics, 55, Pitman, London, 1982.

Banchoff, T. F. and Thom, R., Sur les points paraboliques des surfaces: erratum et complements, Comptes Rendues Acad. Sci. Paris t. 291 (27 October 1980), 503-505.

Bleeker, D. and Wilson, L., Stablility of Gauss maps, Illinois J. Math. 22(1978), 279-289.

Brisgalova, L. N., Maximum functions of a family of functions depending on parameters, Funktsional. Anal. i Prilozhen 12:1 (1978), 66-67. (= Functional Anal. Appl. 12(1978), 50-51.)

Brisgalova, L. N., Thesis, Moscow University, 1979.

Brodski, J. A., Diploma work, Moscow University, 1977.

Bruce, J. W., The duals of generic hypersurfaces, preprint, University of Liverpool, 1979.

Bruce, J. W., On singularities, envelopes and elementary differential geometry, Math. Proc. Camb. Phil. Soc. 89(1981), 43-48.

Bruce, J. W., Generic geometry and duality, Singularities (J.-P. Brasselet, ed.), London Math. Soc. Lect. Notes 201 (1994), 29-59.

Bruce, J. W., and Giblin, P. J., Generic geometry, Am. Math. Monthly 90 (1983), 529-545.

Bruce, J. W., and Giblin, P. J., Outlines and their duals, Proc. London Math. Soc. (3) 50 (1985), 552-570.

Bruce, J. W., and Romero Fuster, M. C., Duality and orthogonal projections of curves and surfaces in Euclidean 3-space, Quart. J. Math. 42 (1991), 433-441.

Bruce, J. W., Seeing--the mathematical viewpoint, Math. Intelligencer 6:4 (1984), 18-25.

Bruce, J. W., Tari, F., Implicit differential equations from the singularity theory viewpoint, Singularities and Differential Equations, Banach Center Publ. 33, Warsaw: Polish Acad. Sci., 1996, 23-28.

Callahan, J., Singularities and plane maps, Amer. Math. Monthly 81 (1974), 211-240.

Callahan, J., Singularities and plane maps II: sketching catastrophes, Amer. Math. Monthly 84 (1977), 765-803.

David, J. M. S., Projection-generic curves, J. London Math. Soc. 27 (1983), 552-562.

Davidov, A. A., Singularities in two-dimensional control systems, Thesis, Moscow State University, 1982.

Davidov, A. A., Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point, Funktsional. Anal. Prilozhen 19:2 (1985), 1-10. ( = Functional Anal. Appl. 19 (1985), 81-89.)

Freedman, M., Plans triply tangent to curves with non-vanishing torsion, Topology 19(1980), 1-8.

Gaffney, T. and Ruas, M., to appear.

Gauss, K. F., General investigations of curves surfaces. Hewlett, New York: Raven Press (1965).

Golubitsky, M., and Guillemin, V., Stable Mappings and their Singularities. New York: Springer-verlag (1973).

Goryunov, V. V., Thesis, Moscow University, 1980.

Goryunov, V. V., Simple projections of hypersurfaces, Doklady (1981).

Goryunov, V. V., Singularities of projections of complete intersections, Contemporary Problems of Mathematics 22, Vinti, Moscow 1983, 167-206. ( = J. Soviet Math. 27 (1984), 2785-2811.)

Goryunov, V. V. Singularities of projections. Singularity theory (Trieste 1993), River Edge: World Sci. Publ. 1995, 229-247.

Guckenheimer, J., The cusps of Zeeman's catastrophe machine, Topology 16 (1977), 177-180.

Hilbert, D. and Cohn-Vossen, S., Geometry and the Imagination. New York: Chelsea (1952).

Kergosien, Y. L., Singularite theorie des catastrophes, Lecture Notes of C. N. R. S. Atuem School of Theoretical Biology, chapter 8, Solignac, Sept. - Oct. 1980.

Kergosien, Y. L., Geometrie de l'ensemble d'obturation d'un plongement multiprojectivement stable, Publication du departement de mathematiques de l'Universite Paris Val de Marne, to appear.

Kergosien, Y. L., These de Mathematiques, Universite Paris VII, 1981.

Kergosien, Y. L. and Thom, R., Sur les points paraboliques des surfaces, Comptes Rendues Acad. Sci. Paris t. 299 (21 avril 1980), 705-710.

Koenderink, J. J., Solid Shape. Cambridge, Mass.: MIT Press 1990.

Koenderink, J. J., van Doorn, A. J., Illuminance critical points on generic smooth surfaces, J. Opt. Soc. Amer. A 10:5 (1993), 844-854.

Koenderink,, J. J. and van Doorn, A. J., The singularities of the visual mapping, Biol. Cybernetics 24 (1976), 51-59.

Kulikov, V. S., Calculation of singularities of embeddings of generic algebraic surfaces in projective space P3, Funktsional. Anal. Prilozhen 17:3 (1983), 15-27. ( = Functional Anal. Appl. 17 (1983), 176-186.)

Kulikov, V. S., On the number of special local centers of projection of an algebraic surface, Uspekhi Mat. Nauk 39:5 (1984), 245-246. ( = Russian Math. Surveys 39:5 (1984), 279-280.)

Lak, D., Singularities generiques des equations differentielles multiformes, Bol. Soc. Brasil. Math. 6 1975), 95-128.

Landis, E. E., Tangential singularities, Funktsional. Anal. i Prilozhen, 15 (1981).

Levine, H., Stable maps: an introduction with low dimensional examples, Bol. Soc. Brasil. Mat. 7 (1976), 145-184.

Looijenga, E. J. N., Structural stability of smooth families of  functions, Thesis, Universiteit van Amsterdam, 1974.

Lyashko, O. V., Thesis, Moscow University, 1979.

Lyashko, O. V., Geometry of bifurcation diagrams, Uspekhi Mat. Nauk 34:3 (1979), 205-206. (= Russian Math. Surveys 34:3 (1979), 209-210.)

Martinet, J. Deploiments versels des applications differentiables et classification des applications stables, Singularites d'Applications Differentiables, Plans-sur-Bex 1975, Springer Lecture Notes in Math. 535 (1976), 1-44.

Mather, J., On Thom-Boardman singularities, Dynamical Systems, Peixoto, ed. New York: Academic Press (1973).

McCrory, C., Profiles of Surfaces, preprint, University of Warwick 1980.

McCrory, C., Generic curves and surfaces in 3-space: contact with lines and planes, preprint, University of Warwick 1980.

McCrory, C., and Shifrin, T., Cusps of the projective Gauss map, J. Diff. Geom. 19 (1984), 257-276.

Milnor, J., Morse Theory, Annals of Math. Studies No. 51, Princeton (1963).

Montaldi, J. A., Surfaces in 3-space and their contact with circles, J. Diff. Geom. 23 (1986), 109-126.

Montesinos Amibilia, A., and Nuno Ballesteros, J. J., A knot without tritangent planes, Geometriae Dedicata 37 (1991), 141-153.

Morin, B., Formes canoniques des singularites d'une application differentiable, Comptes Rendues Acad. Sci. Paris 260 (1965), 5662-5665, 6503-6506.

Moron, H. R. and Mond, D., Closed curves with no quadrisecants, preprint, University of Liverpool, 1980.

Morton, H., Trefoil knots without tritangent planes, Bull. London Math. Soc. 23 (1991), 78-80.

Nuno Ballesteros, J. J., McCrory, C., and Romero Fuster, M. C., Self-translation surfaces, Matematica Contemporanea 5 (1993), 61-76.

Osawa, T., The numbers of triple tangencies of smooth space curves, Topology 24 (1985), 1-13.

Platonova, O. A., Thesis, Moscow University, 1980.

Platonova, O. A., Singularities of contact of a surface and a line, Uspekhi Mat. Nauk 36:1 (1981).

Platonova, O. A., Singularities in the problem of an obstacle, Funcktsional. Anal. i. Prilozhen 15 (1981).

Platonova, O. A., Shadow and terminator of a hypersurface of general position, Funktsional. Anal. Prilozhen 13:1 (1979), 77-78. ( = Functional Anal. Appl. 13 (1979), 64-65.)

Platonova, O. A., Singularities of projection of smooth surfaces, Uspekhi Mat. Nauk 39:1 (1984), 149-150. ( = Russian Math. Surveys 39:1 (1984), 177-178.)

Platonova, O. A., Projections of smooth surfaces, Trudy Sem. Petrovsk. 10 (1984), 135-149. ( = J. Soviet Math. 35 (1986), 2796-2808.)

Porteous, I. The normal singularities of a submanifold, J. Diff. Goem. 5 (1971), 543-564.

Porteous, I. R., Geometric Differentiation, for the Intelligence of Curves and Surfaces. Cambridge University Press 1994.

Poston, T. and Stewart, I., Catastrophe Theory and its Applications. London: Pitman (1978).

Robertson, S. A., and Romero Fuster, M. C., The convex hull of a hypersurface, Proc. London Math. Soc. (3) (1985), 370-384.

Romero Fuster, Maria del Carmen, The convex hull of an immersion, Thesis, University of Southampton, 1981.

Romero Fuster, M. C., Sphere stratifications and the Gauss map, Proc. Royal Soc. Edinburgh 95A (1983), 115-136.

Romero Fuster, M. C., Generic embeddings, Gauss maps and stratifications, Springer Lecture Notes in Math. 1054 (1984), 164-181.

Romero Fuster, M. C., Convexly generic surfaces in R3, Geometriae Dedicata 28 (1988), 7-29.

Romero-Fuster, M. C., Sedykh, V. D., A lower estimate for the number of zero-torsion points of a space curve, BeitrSge Algebra Geom. 38:1 (1997), 183-192.

Salmon, G., Analytic Geometry of Three Dimensions, vol. I (7th ed. 1927), vol III (5th ed. 1915). New York: Chelsea.

Sedych, V. D., Singularities of a convex hull of a curve in R3, Funktsional. Anal. i Prilozhen 11:1 (1977), 81-82. (= Functional Anal. Appl. 11:1 (1977), 72-73.)

Sedych, V. D., Thesis, Moscow University, 1981.

Sedykh, V. D., The structure of the convex hull of a space curve, Trudy Sem. Petrovsk. 6 (1981), 239-256.

Sedykh, V. D., Singularities of convex hulls, Sib. Mat. Zh. 24:3 (1983), 158-175. ( = Sib. Math. J. 24:3 (1983), 447-461.)

Sedykh, V. D., An infinitely smooth compact convex hypersurface whose shadow is not twice differentiable, Funktsional. Anal. Prilozhen 23:3 (1989), 86-87. ( = J. Soviet Math. 33 (1986), 1140-1153.)

Sedykh, V. D., Double tangent planes to a space curve, Sib. Mat. Zh. 30:1 (1989), 209-211. ( = Sib. Math. J. 30:1 (1989), 161-162.

Struik, D. Lectures on Classical Differential Geometry, 2nd ed. Reading, Massachusetts: Addison-Wesley (1961).

Thom, R., Les singularites des applications differentiables, Ann. Inst. Fourier Grenoble 6 (1955-56), 43-87.

Thom, R., Sur la theorie des enveloppes, Jour. Math. Pures Appl. 41 (1962), 177-192.

Thom, R., Sur les equations differentielles multiformes et leurs integrales singulieres, Bol. Soc. Brasil. Mat. 3 (1972), 1-11.

Thom, R. Stabilite Structurelle et Morphogenese. Reading, Massachusetts: Benjamin/Addison-Wesley (1973).

Wall, C. T. C., Lectures on  stability and classification, Proc. Liverpool Singularities Symposium I, Springer Lecture Notes in Math. 192 (1971), 178-206.

Wall, C. T. C., Geometric properties of generic differentiable manofolds, Geometry and Topology, Rio de Janeiro 1976, Springer Lecture Notes in Math. 597 (1977), 707-774.

Weinstein, A. Singularities in families of functions, Differential geometrie im Grossen, Berichte Math. Forsch. Oberwohlfach 4 (1971), 323-330.

Whitney, H., On singulartieies of mappings of Euclidean spaces I: Mappings of the plane in the plane, Ann. of Math. 62 (1955), 374-410.

Woodcock, A. E. R. and Psoton, T., A geometrical Study of the Elementary Catastrophes, Springer Lecture Notes in Math., 373 (1974).

Zakalyukin, V. M., Singularities of convex hulls of smooth manifolds, Funksional. Anal. i. Prilozhen 11:3 (197), 76-77 (= Functional Anal. Appl. 11 (1977), 225-227.)

Up: Table of Contents